# SDR QXEA200700688

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 13,897 hours, 9,930 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - LEFT ENGINE WOULD NOT START.  FUEL FLOW, IGNITION, AND ROTATION ALL NORMAL.  NO ITT RISE.  RETURNED TO THE GATE.  MAINTENANCE PERFORMED 2 STARTS WITH NO PROBLEMS NOTED.  NO FAULTS FOUND.  RETURNED TO SERVICE.  NO PARTS REPLACED.
